# SDR USAA2010102592396

- Difficulty date: October 7, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 78,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D5211155400140
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - WEAR ON SUPPORT FITTING ASSEMBLY AT R-2 DOOR.  REPLACED SUPPORT FITTING ASSEMBLY AT R-2 DOOR IAW A320 CMM 52-13-15.
